# SDR P5CA0401185

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 22,905 hours, 3,168 cycles
- Engine: Ge CF680C2*
- Engine time: 22,905 hours, 3,168 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 9905055
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOSS OF ENGINE NR 1 OIL PSI INDICATION ON LWR EICAS DURING CLIMB, NO EICAS MSG RECD OIL INDICATION HAD BEEN NORMAL THROUGHOUT TAXI.  REPLACED NR 1 OIL PRESSURE TRANSMITTER PER MM 79-32-01.  OPS CHECK ON RUN OK.
